Could 20mg Lexapro, (escitalopram) 30mg Remeron and 10mg Diazepam be causing a nagging headache each day. Thanks?

Seems likely. Headache can have many causes. But your combination of antidepressants certainly is a plausible cause. Remeron enhances the release of serotonin while Lexapro (escitalopram) interferes with serotonin clearance. You possibly have quite a lot of extracellular serotonin. If that is the case, then headache and elevated blood pressure can follow. .

Related Questions

Which Med could be causing jiitterness and nervousness. Diazepam, Lexapro (escitalopram) or remeron. Thanks?

Likely lexapro (escitalopram) The most likely is lexapro, (escitalopram) although remeron can have varied effects on people. Possibly the combination of,the two. If you have just started lexapro, (escitalopram) it could be an early side effect and will go away in the next week or so. Check with your doctor before changing anything. Read more...

I am on 10mg diazepam, 15mg of Lexapro (escitalopram) and 15 mg remeron. Would it be ok if I reduced Lexapro (escitalopram) to 10mg as I feel tired and groggy all day. THANKS?

May not be Lexapro (escitalopram) The combination is definitely strong given your age & it's possible that the Remeron (mirtazapine) is pushing you into sedation.I would recommend you talk w/your MD about the side effects you are having on this regimen & their recommendations regarding taking you off this combination.We don't like altering patients psychiatric meds via Internet.Ideally you should be followed by a Board certified Psychiatrist. Read more...

I suffer from G A D.I am on 15mg Lexapro (escitalopram). 30mg Remeron 10mg amitrypiline and 15mg diazepam daily. Is that o k. Thanks?

Polypharmacy. While this combination may work for some, there are a few concerning things: 1. Lexapro (escitalopram) and Amitryptiline are contraindicated (may cause Serotonin Syndrome). 2. Diazepam is habit forming and while effective, it's not great for daily long-term use. 3. No mention of psychotherapy. Suggest medication eval, get basic labs (CMP, CBC), and ramp up psychosocial strategies to reduce or eliminate symptoms. Read more...

I am 10mg of diazepam 15 mg of Lexapro (escitalopram) and 15mg remeron and 7.5 zimovane. I take 5mg diazepam in the morning and the rest at night. Feel tired and grogg?

I can understand. why you feel groggy the next day. You are on some sedating medications. Please let the prescribing psychiatrist know so that your medications can be optimized. Take care. Read more...
Indeed. Did you have a specific question? You should discuss your symptoms with the prescribing doctors. Diazepam has a fairly short half life. Its hard to use this medication for generalized anxiety disorder because of this and other reasons (sedation, tolerance etc) Methotrexate use may be an issue (some blood work may be needed to check a few things) Again, let your doctors know how you feel. Read more...

I am on 30mg remeron and lexapro (escitalopram) 20mg for G A D.I am on them now for 12months. Some days I have dull pressure like headaches. What causes these. Thanks?

Variety of causes. There are a variety of causes that could explain your symptoms from drug side effects to consequences of your medical conditions. Perhaps, there are metabolic issues to be uncovered? Or family/work/social issues that need to be uncovered? A Headache specialist may be of benefit to you. I'd be happy to consult with you 1-1. Make an appointment with me by using Key Code: PDXFNR. Read more...